Journal of the Mathematical Society of Japan

On the boundary behavior of superharmonic functions in a half space

Yoshihiro MIZUTA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 34, Number 2 (1982), 269-278.

Dates
First available in Project Euclid: 15 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1239801729

Digital Object Identifier
doi:10.2969/jmsj/03420269

Mathematical Reviews number (MathSciNet)
MR0651269

Zentralblatt MATH identifier
0477.31003

Subjects
Primary: 31B25: Boundary behavior

Citation

MIZUTA, Yoshihiro. On the boundary behavior of superharmonic functions in a half space. J. Math. Soc. Japan 34 (1982), no. 2, 269--278. doi:10.2969/jmsj/03420269. https://projecteuclid.org/euclid.jmsj/1239801729


Export citation